Letro has thinned out my hair - will it go back to normal after tapering off it?

  1. Advanced Member
    horizons's Avatar
    Stats
    5'9"  146 lbs.
    Join Date
    Dec 2008
    Posts
    878
    Rep Power
    245592
    Level
    30
    Lv. Percent
    54.51%
    Achievements Activity Pro

    Question Letro has thinned out my hair - will it go back to normal after tapering off it?


    After my estrogen levels go back to normal will my hair go back to normal.

    My hair is normally thick its letro that has made it thin out quite a bit. I was on 1.25mg ED now i have dropped to a quarter a day then will slowly drop it to a quarter E2D then taper off with a few weeks of nolva

    Anyone experienced this? my mate did but he said once he got off it, his hair slowly returned to normal....

  2. Professional Member
    chocolatemilk's Avatar
    Stats
    5'9"  207 lbs.
    Join Date
    Apr 2010
    Posts
    3,804
    Rep Power
    9976
    Level
    43
    Lv. Percent
    63.66%
    Achievements Activity ProPosting Pro

    If you're on cycle it's more likely the steroids...

    If you're not on cycle... why are you taking letro? And at such a large dose?
  3. Professional Member
    Outstanding's Avatar
    Join Date
    Apr 2010
    Posts
    3,461
    Rep Power
    2878
    Level
    40
    Lv. Percent
    81.41%
    Achievements Activity ProPosting Pro

    This thread reminds me, I'm going back into my research regarding hair loss prevention and mitigation - I once had a compiled list and synergy of supplements and hair products I put together after corresponding with a few leading experts and combing (haha pun) all the threads across the internet dealing with the subject.

    I used Dutasteride for around half a year, and it was alright - but I don't like totally eradicating myself of DHT altogether, more trying to target the scalp location DHT issues.

    Anyway, sorry to hijack your thread but this is an issue many/all users face at some point in their athletic ambitions, so I'm sure it will be helpful. Best of luck.
    •   
       

  4. Advanced Member
    horizons's Avatar
    Stats
    5'9"  146 lbs.
    Join Date
    Dec 2008
    Posts
    878
    Rep Power
    245592
    Level
    30
    Lv. Percent
    54.51%
    Achievements Activity Pro

    I am taking it to get rid of rebound gyno, off cycle
  5. Advanced Member
    horizons's Avatar
    Stats
    5'9"  146 lbs.
    Join Date
    Dec 2008
    Posts
    878
    Rep Power
    245592
    Level
    30
    Lv. Percent
    54.51%
    Achievements Activity Pro

    Quote Originally Posted by chocolatemilk View Post
    If you're on cycle it's more likely the steroids...

    If you're not on cycle... why are you taking letro? And at such a large dose?
    Will my hair go back to normal state after i stop letro?
  6. Professional Member
    Outstanding's Avatar
    Join Date
    Apr 2010
    Posts
    3,461
    Rep Power
    2878
    Level
    40
    Lv. Percent
    81.41%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by dsbhaver View Post
    Will my hair go back to normal state after i stop letro?
    I can't answer this compound specific question, but I can say my hair slowly thickened to a noticeable degree around 3 months after cessation of my last cycle. I am however, on the generic version of Rogaine, which is MUCH less than name-brand at Wal Mart, and even LESS at Sam's Club
  7. Senior Member
    thegodfather's Avatar
    Stats
    5'11"  213 lbs.
    Join Date
    Nov 2008
    Age
    36
    Posts
    1,045
    Rep Power
    113185
    Level
    29
    Lv. Percent
    20.04%
    Achievements Posting Pro

    Massage your scalp with Castor Oil for an hour before you get a shower. Supposed to regrow hair quite well.
  8. Professional Member
    Outstanding's Avatar
    Join Date
    Apr 2010
    Posts
    3,461
    Rep Power
    2878
    Level
    40
    Lv. Percent
    81.41%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by thegodfather View Post
    Massage your scalp with Castor Oil for an hour before you get a shower. Supposed to regrow hair quite well.
    Never heard of this, just google'd and it looks like it takes a few months to begin working but it also regains hair thickness and growth. An hour every day though is steep...
  9. Senior Member
    bashman's Avatar
    Stats
    5'11"  179 lbs.
    Join Date
    Jul 2010
    Posts
    1,213
    Rep Power
    1499
    Level
    26
    Lv. Percent
    72.57%
    Achievements Posting Pro

    Quote Originally Posted by dsbhaver View Post
    I am taking it to get rid of rebound gyno, off cycle
    Did you get rid of your gyno?
  10. Advanced Member
    horizons's Avatar
    Stats
    5'9"  146 lbs.
    Join Date
    Dec 2008
    Posts
    878
    Rep Power
    245592
    Level
    30
    Lv. Percent
    54.51%
    Achievements Activity Pro

    Quote Originally Posted by bashman View Post
    Did you get rid of your gyno?
    Pretty much! not ALL of it is gone but it is barely noticible

    Im happy with the results

    Just not happy with the hair thinnning!!

    Jus spoke to my mates doc in regards 2 the hair loss n he confirmed that once my estrogen levels go back to normal my hair should return back to it's normal state before the treatment whatever that may be. He said it can also affect my test/estrogen balance so I need to wait until my levels return. I suppose your joints will get better or your sex drive will return to normal after stopping Letro...

    I have no idea who to believe!!!
  11. Professional Member
    chocolatemilk's Avatar
    Stats
    5'9"  207 lbs.
    Join Date
    Apr 2010
    Posts
    3,804
    Rep Power
    9976
    Level
    43
    Lv. Percent
    63.66%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by dsbhaver View Post
    Will my hair go back to normal state after i stop letro?
    If the doctor said so, probably.

    Just make sure you TAPER OFF with letro to prevent any strong rebounding.

    Joints will go back to normal and so will libido once normal T/E ratios are established for you.
  12. Advanced Member
    horizons's Avatar
    Stats
    5'9"  146 lbs.
    Join Date
    Dec 2008
    Posts
    878
    Rep Power
    245592
    Level
    30
    Lv. Percent
    54.51%
    Achievements Activity Pro

    Quote Originally Posted by chocolatemilk View Post
    If the doctor said so, probably.

    Just make sure you TAPER OFF with letro to prevent any strong rebounding.

    Joints will go back to normal and so will libido once normal T/E ratios are established for you.
    Yeah, i think thats we was getting at as well. Once al the levels are back to normal your body will go back to normal, hair, skin, libido and everything else.

    Now i have been on 1.25mg ED. I have gone down to a quarter ED for a week then going to go a quarter E2D for another week, then maybe go a quarter E3D then come off. Then 2 weeks of Nolva...What you guys reckon?
  13. Senior Member
    phatmike0704's Avatar
    Stats
    5'9"  184 lbs.
    Join Date
    Nov 2009
    Posts
    1,508
    Rep Power
    4622
    Level
    29
    Lv. Percent
    53.94%
    Achievements Posting Pro

    ur hair aint growin back like it was. u played with fire and u got burned. on the upside of roids, ur hair will decrease but ur muscles will increase
  14. Senior Member
    bashman's Avatar
    Stats
    5'11"  179 lbs.
    Join Date
    Jul 2010
    Posts
    1,213
    Rep Power
    1499
    Level
    26
    Lv. Percent
    72.57%
    Achievements Posting Pro

    Quote Originally Posted by phatmike0704 View Post
    ur hair aint growin back like it was. u played with fire and u got burned. on the upside of roids, ur hair will decrease but ur muscles will increase

    Yea harsh lesson, the fact that you got gyno twice from H-drol maybe suggest to keep natural.
  15. Advanced Member
    horizons's Avatar
    Stats
    5'9"  146 lbs.
    Join Date
    Dec 2008
    Posts
    878
    Rep Power
    245592
    Level
    30
    Lv. Percent
    54.51%
    Achievements Activity Pro

    Quote Originally Posted by phatmike0704 View Post
    ur hair aint growin back like it was. u played with fire and u got burned. on the upside of roids, ur hair will decrease but ur muscles will increase
    Ok. that is a very blunt comment.

    I dont know, I am just going off what my mates dad said (Doctor). Letro can cause hair thinning but it is not a permanent side effect!

    I didnt play with fire, i took the neccessary steps to get rid of my gyno! before surgery!
  

  
 

Similar Forum Threads

  1. Trying to get back to normal.
    By nlck99 in forum Supplements
    Replies: 10
    Last Post: 02-14-2011, 06:05 PM
  2. tapering off letro
    By hli1022 in forum Post Cycle Therapy
    Replies: 0
    Last Post: 05-19-2010, 10:55 PM
  3. Letro.. hair loss. HELP
    By Tom UK in forum Post Cycle Therapy
    Replies: 2
    Last Post: 01-13-2010, 12:19 AM
  4. Thinned hair from PP, help?
    By beefjerky in forum Anabolics
    Replies: 24
    Last Post: 02-24-2007, 07:04 PM
  5. Thinned hair from PP, help?
    By beefjerky in forum Supplements
    Replies: 4
    Last Post: 02-21-2007, 04:54 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in